Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 71, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 19, 2010, 8:10 AM CDT for 5 counties in Oklahoma. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2010, 8:10 AM CDT (13:10 UTC)
- Expired
- May 19, 2010, 9:15 AM CDT
- In force
- 65 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 47 km from the middle of the area, began a volume at 13:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 3:42 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 730 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 486 m²/s²
- 0-3 km storm-relative helicity
- 575 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.0
The text
As transmitted, in the capitals the NWS used until 2016.
295
WUUS54 KTSA 191310
SVRTSA
OKC037-113-117-143-147-191415-
/O.NEW.KTSA.SV.W.0071.100519T1310Z-100519T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
810 AM CDT WED MAY 19 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
EASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
EASTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 915 AM CDT
* AT 807 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF BIGHEART TO BARNSDALL TO 8 MILES
SOUTHWEST OF MANNFORD...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
AVANT...BARNSDALL...BARTLESVILLE...BIGHEART...BIXBY...BROKEN
ARROW...COLLINSVILLE...COPAN...DEWEY...GLENPOOL...HULAH...JENKS...
KELLYVILLE...KIEFER...MANNFORD...MOUNDS...OCHELATA...OKESA...
OWASSO...RAMONA...SAND SPRINGS...SAPULPA...SKIATOOK...SPERRY...
TULSA...VERA AND WESTPORT.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 197 AND 233.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9580 3617 9582 3617 9579 3591 9577
3587 9602 3592 9658 3654 9622 3696 9631
TIME...MOT...LOC 1310Z 263DEG 34KT 3684 9614 3655 9609
3603 9638
$$3 follow-up statements
855
WWUS54 KTSA 191325
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
825 AM CDT WED MAY 19 2010
OKC037-113-117-143-147-191415-
/O.CON.KTSA.SV.W.0071.000000T0000Z-100519T1415Z/
WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
825 AM CDT WED MAY 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAWNEE...TULSA...
NORTHERN CREEK...EASTERN OSAGE AND WASHINGTON COUNTIES CONTINUES...
AT 820 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HULAH TO OCHELATA TO 6 MILES WEST OF
KELLYVILLE...MOVING EAST AT 40 MPH. THE HAIL THREAT HAS DIMINISHED
AT THIS TIME.
STORM HAZARDS INCLUDE...
PENNY SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RAMONA...
SKIATOOK...KELLYVILLE...DEWEY...SAND SPRINGS...COPAN...SPERRY...
GRAY...VERA...SAPULPA...MOUNDS...KIEFER...COLLINSVILLE...GLENPOOL...
OWASSO...TULSA...JENKS...BIXBY...LEONARD AND BROKEN ARROW.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 197 AND 233.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
EASTERN PAWNEE...TULSA...NORTHERN CREEK...EASTERN OSAGE AND
WASHINGTON COUNTIES.
&&
LAT...LON 3700 9580 3617 9582 3617 9579 3591 9577
3587 9602 3592 9658 3654 9622 3696 9631
TIME...MOT...LOC 1324Z 259DEG 36KT 3692 9604 3657 9593
3598 9627
$$249
WWUS54 KTSA 191351
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
851 AM CDT WED MAY 19 2010
OKC113-117-147-191359-
/O.CAN.KTSA.SV.W.0071.000000T0000Z-100519T1415Z/
WASHINGTON OK-OSAGE OK-PAWNEE OK-
851 AM CDT WED MAY 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAWNEE...EASTERN OSAGE
AND WASHINGTON COUNTIES IS CANCELLED...
LAT...LON 3643 9581 3617 9582 3617 9579 3591 9577
3587 9602 3589 9624 3617 9614 3617 9601
3643 9598 3643 9582
TIME...MOT...LOC 1349Z 262DEG 30KT 3688 9579 3654 9570
3621 9591 3592 9612
$$
OKC037-143-191415-
/O.CON.KTSA.SV.W.0071.000000T0000Z-100519T1415Z/
CREEK OK-TULSA OK-
851 AM CDT WED MAY 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR TULSA AND EASTERN CREEK
COUNTIES CONTINUES...
AT 845 AM CDT...STRONG TO SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM COLLINSVILLE TO TULSA TO KELLYVILLE...MOVING
EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH WILL BE POSSIBLE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OWASSO...
KIEFER...MOUNDS...JENKS...GLENPOOL...TULSA...BIXBY...BROKEN ARROW AND
LEONARD.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 206 AND 233.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
TULSA AND EASTERN CREEK COUNTIES.
&&
LAT...LON 3643 9581 3617 9582 3617 9579 3591 9577
3587 9602 3589 9624 3617 9614 3617 9601
3643 9598 3643 9582
TIME...MOT...LOC 1349Z 262DEG 30KT 3688 9579 3654 9570
3621 9591 3592 9612
$$725
WWUS54 KTSA 191413
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
913 AM CDT WED MAY 19 2010
OKC037-143-191422-
/O.EXP.KTSA.SV.W.0071.000000T0000Z-100519T1415Z/
CREEK OK-TULSA OK-
913 AM CDT WED MAY 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR TULSA AND EASTERN CREEK
COUNTIES EXPIRES AT 915 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS LINE OF STORMS. RAINFALL REPORTS OF ABOUT 1 INCH HAVE BEEN
RECEIVED.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
LAT...LON 3643 9581 3617 9582 3617 9579 3591 9577
3587 9602 3589 9624 3617 9614 3617 9601
3643 9598 3643 9582
TIME...MOT...LOC 1412Z 262DEG 30KT 3624 9567 3589 9592
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:05 AM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, May 19, 6:05 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
605 AM CDT WED MAY 19 2010
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
STRONG TO SEVERE THUNDERSTORMS WILL IMPACT KRVS AND
KTUL BETWEEN 12 AND 15Z THIS MORNING. OTHERWISE..
THUNDERSTORM COMPLEX IS EXPECTED TO DIMINISH ACROSS
THE AREA THIS MORNING. MOSTLY VFR AND MVFR CONDITIONS
ACROSS THE AREA THROUGH THE VALID PERIOD. WILL SEE
IFR CONDITIONS WITH THUNDERSTORMS THIS MORNING AND
AGAIN LATER THIS EVENING AND INTO THE OVERNIGHT HOURS.
&&
.PREV DISCUSSION... /ISSUED 314 AM CDT WED MAY 19 2010/
DISCUSSION...
SEVERE WEATHER/HEAVY RAINFALL POTENTIAL HEADLINE THE FORECAST.
CURRENTLY KEEPING AN EYE ON MCS DEVELOPING ACROSS NWRN OK. CURRENT
FORWARD SPEED WOULD BRING IT INTO PARTS OF NE OK TOWARD
12Z...ALTHOUGH IN A WEAKENING STATE AS LOW-LEVEL JET DIMINISHES
FARTHER E.
CURRENT SFC ANALYSIS SHOWS A RATHER ILL-DEFINED STATIONARY FRONT
DRAPED ACROSS THE TX PANHANDLE INTO NRN/CNTRL TX. THIS FEATURE
SHOULD SHARPEN AND LIFT N AS A WARM FRONT TODAY...LIKELY MOVING INTO
SRN (AND POSSIBLY CNTRL OK) LATER THIS AFTERNOON. WITH
INCREASINGLY DIFFLUENT UPPER FLOW AND ENHANCED LOW-LEVEL WARM AIR
ADVECTION...EXPECT CONVECTION TO FIRE AGAIN THIS AFTERNOON BOTH
ALONG THE DRYLINE IN WRN OK...AND NEAR THE WARM FRONT. FORECAST
INSTABILITY AND SHEAR PROFILES ARE MORE THAN SUFFICIENT TO SUPPORT
SUPERCELL DEVELOPMENT...WITH ALL MODES OF SEVERE WEATHER (INCLUDING A
TORNADO THREAT) POSSIBLE...BY MID-TO-LATE AFTERNOON AND INTO THE
EVENING HOURS. HIGHEST SEVERE WEATHER CHANCES APPEAR TO BE GENERALLY
ALONG AND SOUTH OF A TULSA TO FORT SMITH LINE.
CONVECTION WILL LIKELY DEVELOP INTO A FORWARD PROPAGATING MCS ACROSS
ERN OK THIS EVENING...WITH A DAMAGING WIND/HAIL THREAT SPREADING E
INTO WRN AR OVERNIGHT.
THE EVENTUAL POSITION OF THE WARM FRONT WILL BE CRUCIAL DETERMINING
THE DEGREE OF SEVERE WEATHER ACROSS OUR REGION. IF THE ONGOING MCS
MAINTAINS ITSELF...IT COULD EFFECTIVELY SUPPRESS THE WARM FRONT
FARTHER S THAN EXPECTED. STAY TUNED TO THE LATEST UPDATES AND
HAZARDOUS WEATHER OUTLOOKS.
WITH DEEP WARM AIR ADVECTION PATTERN IN PLACE AND FORECAST PWS
RUNNING OVER 1.5 INCHES...HEAVY RAINFALL/FLASH FLOODING THREAT WILL
BE ON THE INCREASE. HAVE DECIDED TO GO WITH A FLASH FLOOD WATCH FOR
ALL BUT FAR SERN OK...STARTING THIS AFTERNOON AND RUNNING THROUGH
THURSDAY. CONFIDENCE ISN'T TOO HIGH IN SIGNIFICANT HEAVY RAINFALL
TODAY...BUT CONFIDENCE INCREASES THIS EVENING AND
TONIGHT...ESPECIALLY FOR PARTS OF FAR ERN OK AND WRN AR. HAVE
FAVORED THE SLIGHTLY FARTHER S QPF SOLUTION OF THE
ECMWF/GEM/UKMET...WITH WIDESPREAD 2-3 INCHES OF RAIN LIKELY WITH
LOCALLY HIGHER AMOUNTS.
SHOWERS AND THUNDERSTORMS WILL BE ONGOING ACROSS ERN PORTIONS OF THE
FORECAST AREA THURSDAY MORNING...WITH ACTIVITY SHIFTING MOSTLY E OF
OUR AREA TOWARD NOON. HOWEVER...AS NEGATIVELY TILTED TROF AXIS
SWINGS THROUGH THE AREA...EXPECT CONVECTION TO FIRE ACROSS ERN OK
DURING THE AFTERNOON IN THE VERY MOIST/UNSTABLE AIRMASS WITH STORMS
MOVING INTO WRN AR BY LATE AFTERNOON OR EARLY EVENING. THUNDERSTORMS
MAY BE MOSTLY LINEAR IN NATURE...ALTHOUGH ETA FORECAST 0-6KM BULK
SHEAR VALUES AROUND 40-45KTS SHOULD SUPPORT SOME SUPERCELL
DEVELOPMENT.
HIGH AMPLITUDE RIDGE WILL BUILD TO OUR EAST OVER THE WEEKEND...ALONG
WITH A DEEP UPPER LOW OVER THE WRN STATES. RIDGING CONDITIONS SHOULD
BE MAINTAINED WELL INTO NEXT WEEK...WITH AN EXTENDED PERIOD OF WARM
AND MUGGY WEATHER IN STORE.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 1 PM WEDNESDAY TO 7 PM THURSDAY FOR
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH FROM 1 PM WEDNESDAY TO 7 PM THURSDAY FOR
ARZ001-ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...10Hazardous weather outlook, May 19, 5:08 AM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT WED MAY 19 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
508 AM CDT WED MAY 19 2010
...SEVERAL ROUNDS OF SIGNIFICANT SEVERE WEATHER EXPECTED
THROUGH THURSDAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA...MAINLY SOUTH AND WEST OF A
PONCA CITY TO FORT SMITH LINE.
ONSET...LATE AFTERNOON AND EVENING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS MORNING AND AGAIN THIS AFTERNOON/EVENING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE AFTERNOON/EVENING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE AFTERNOON/EVENING.
AREA AT GREATEST RISK...FAR EAST OKLAHOMA.
DISCUSSION...
TWO ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH
TONIGHT. THE FIRST ROUND WILL OCCUR THIS MORNING AS A
THUNDERSTORM COMPLEX MOVES INTO EASTERN OKLAHOMA FROM
THE WEST. THIS COMPLEX IS EXPECTED TO DIMINISH ACROSS THE
AREA THIS MORNING AS THE LOW LEVEL JET WEAKENS. HOWEVER...
SOME OF THE STORMS COULD PRODUCE LARGE HAIL AND DAMAGING
WINDS ACROSS EASTERN OKLAHOMA THIS MORNING BEFORE DISSIPATING.
THE SECOND ROUND OF SEVERE THUNDERSTORMS IS EXPECTED LATE THIS AFTERNOON
AND EVENING AS SEVERE THUNDERSTORMS DEVELOP ACROSS WESTERN OKLAHOMA
IN THE VICINITY OF THE DRY LINE AND MOVE OFF TO THE EAST INTO
EASTERN OKLAHOMA BY THIS EVENING. THERE WILL MORE THAN ADEQUATE
INSTABILITY AND LOW LEVEL SHEAR FOR TORNADIC SUPERCELLS TO DEVELOP'
THIS AFTERNOON/EVENING. THE GREATEST THREAT FOR TORNADOES THIS EVENING
WILL BE IN THE WARM SECTOR WHICH IS EXPECTED TO BE WEST OF A
PONCA CITY TO FORT SMITH LINE. LARGE HAIL AND DAMAGING WINDS
WILL ALSO BE A THREAT FROM THESE SUPERCELLS. THESE STORMS WILL
CONGEAL INTO A THUNDERSTORM COMPLEX LATE THIS EVENING ACROSS
EASTERN OKLAHOMA AND MOVE INTO NORTHWESTERN ARKANSAS. LARGE HAIL
AND DAMAGING WINDS WILL BECOME MORE OF A CONCERN AT THIS TIME.
HEAVY RAIN WILL ALSO BE A MAJOR CONCERN WITH 1 TO 3 INCHES OF RAIN
POSSIBLE THROUGH TONIGHT. THIS COULD LEAD TO FLOODING OF LOW LYING
AREAS. THEREFORE...A FLASH FLOOD WATCH /OKCFFATSA/ HAS BEEN ISSUED
FOR MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THURSDAY
AFTERNOON.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY THROUGH TUESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
A THIRD ROUND OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP
THURSDAY AFTERNOON AS A COLD FRONT PUSHES INTO THE REGION.
THESE STORMS SHOULD QUICKLY FORM INTO A LINE AND MOVE INTO
NORTHWEST ARKANSAS BY THURSDAY EVENING. DAMAGING WINDS AND
LARGE HAIL WILL BE THE MAIN CONCERN. HOWEVER...THE THREAT FOR
TORNADOES WILL STILL EXIST. THE THUNDERSTORMS ARE EXPECTED TO
EXIT THE AREA BY LATE THURSDAY NIGHT AS THE STORM SYSTEM MOVES
OFF TO THE EAST.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR SEVERAL
ROUNDS OF SEVERE WEATHER WHICH WILL INCLUDE THE THREAT FOR
TORNADOES...LARGE HAIL...DAMAGING WINDS AND FLASH FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 2:33 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 40 hr |
| May 19, 6:41 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 49 min |
| May 19, 7:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Tulsa, Washington | 51 min |
| May 19, 8:30 AM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 90 min |
| May 19, 8:35 AM CDT | Special Weather Statement | TSA | Nowata, Rogers | 40 min |
| May 19, 9:02 AM CDT | Special Weather Statement | TSA | Craig, Mayes | 58 min |
| May 19, 9:11 AM CDT | Special Weather Statement | TSA | Wagoner | 49 min |
| May 19, 9:19 AM CDT | Areal Flood Advisory | TSA | Wagoner | 116 min |
| May 19, 9:35 AM CDT | River Flood Watch | TSA | Adair | 23 hr |
| May 19, 9:35 AM CDT | River Flood Watch | TSA | Cherokee | 23 hr |
| May 19, 9:35 AM CDT | River Flood Watch | TSA | LeFlore | 23 hr |
| May 19, 9:44 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 91 min |
| May 19, 5:01 PM CDT | Special Weather Statement | TSA | Okfuskee | 29 min |
| May 19, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| May 19, 6:10 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| May 19, 6:13 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| May 19, 6:24 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 66 min |
| May 19, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 53 min |
| May 19, 6:56 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 54 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.